MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-NEURO® 3.0 MAINFRAME; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM-NEURO® 3.0 MAINFRAME; STIMULATOR, NERVE
Model Number 8253402
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate Audible Prompt/Feedback (2280)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use, nim console had intermittent system failures startup errors, excessive interference, and disabled emg monitoring despite consistently passing all tests and checks.During the procedure, it was not possible to detect any type of signal, neither neural activity nor interference, including no signal from the unsilenced electrode.A full system check was performed multiple times, including repeated test function verification, consistently confirming proper system performance.Connections, configurations, and other parameters were reviewed without success.During the final 15 minutes of the procedure, the physician decided to use a personal portable device.Upon stimulation with that device, a signal was detected on our system (without any changes made since the last test, during which no signals had been detected).At that point, i suggested that the physician attempt nerve stimulation again, resulting in a positive response, although with low amplitude (100 v).This event was recorded and subsequently saved to a usb drive.The system had passed the test function successfully.Following the issue, standard troubleshooting steps were performed, including verification of all connections, system reboot, confirmation of electrode placement and endotracheal tube positioning, review of system configuration, case initialization, surgical profile, alert settings, detectable stimulus thresholds, latency parameters, and related settings.There was no patient impact.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: xom unk nimintrfc, unk.Prod.Id/ nim interface.Serial/lot: na, udi na.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM-NEURO® 3.0 MAINFRAME
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key24842395
Report Number1045254-2026-00500
Device Sequence Number12178343
Product Code ETN
UDI-Device Identifier00643169547087
UDI-Public(01)00643169547087(11)210316
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253402
Device Catalogue Number8253402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date06/26/2026
Date Device Manufactured03/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown